# SDR SWAA2023041415636

- Difficulty date: March 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 312 TO BS 328 LBL 46.5 AT FWD GALLEY AREA 2023-185226<[01] REPLACED WEB INTERCOSTAL LOCATED BTW BS 312 TO BS 328 LBL 46.5 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 141A5400 REV-.SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB INTERCOSTAL LOCATED BTW BS 312 TO BS 328 LBL 46.5 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 141A5400 REV-.RII;SEE INDIVIDUAL SIGN OFF BELOW.
